American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Mark W. Coffey and George Csordas. On the log-concavity of a Jacobi theta function. Math. Comp. 82 (2013) 2265-2272.
Abstract, references, and article information   
View Article: PDF

[2] Jürgen Müller. Accelerated polynomial approximation of finite order entire functions by growth reduction. Math. Comp. 66 (1997) 743-761. MR 1401944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Georgi R. Grozev and Qazi I. Rahman. A quadrature formula with zeros of Bessel functions as nodes . Math. Comp. 64 (1995) 715-725. MR 1277767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1